African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Review

A short note on inequalities of interval-valued intuitionistic fuzzy matrices

Somen Debnath
  • Somen Debnath
  • Department of Mathematics, Tripura University, Suryamaninagar, Agartala-799022, Tripura, India.
  • Google Scholar


  •  Received: 27 May 2019
  •  Accepted: 25 September 2019
  •  Published: 30 November 2019

How to cite this article

APA /
Debnath, S, (2019). A short note on inequalities of interval-valued intuitionistic fuzzy matrices. African Journal of Mathematics and Computer Science Research, 12(2), 17-23.
Chicago /
Somen Debnath  . "A short note on inequalities of interval-valued intuitionistic fuzzy matrices." African Journal of Mathematics and Computer Science Research 12, no. 2 (2019): 17-23.
MLA /
Somen Debnath  . "A short note on inequalities of interval-valued intuitionistic fuzzy matrices." African Journal of Mathematics and Computer Science Research 12.2 (2019): 17-23.